Show simple item record Buchanan, W. B Gelfand, M. 2019-06-19T10:39:17Z 2019-06-19T10:39:17Z 1970-12
dc.identifier.citation Buchanan, W. B. & Gelfand, M. (1970). Polyarteritis nodosa in the African. Central African Journal of Medicine, 16 (12), 274-277. en_US
dc.description Medical case report en_US
dc.language.iso en_ZW en_US
dc.publisher University College of Rhodesia en_US
dc.subject immune disorders en_US
dc.title Polyarteritis nodosa in the African en_US
dc.type Other en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UZeScholar

Advanced Search


My Account